MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR RMT THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC NAVISTAR RMT THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number NR7TCSIY
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an idiopathic ventricular tachycardia (idvt) ablation procedure with a navistar rmt thermocool ablation catheter and the patient experienced drop in blood pressure and pericardial effusion was treated with pericardiocentesis.It was reported that at the end of the idvt procedure, a pericardial effusion was noticed on the intracardiac echocardiography (ice) image.There was a drop in the patient's blood pressure, and the effusion was confirmed on ice.Pericardiocentesis was performed by the physician.The patient was now in a stable condition.Information received indicated the perforation site was unknown.The outcome of the adverse event was that the patient fully recovered.The procedural activated clotting time (act) during procedure was >350.The sheath and the catheters were exchanged one time.One transseptal puncture site was performed during the procedure.The number of performed ablations was 11 with radiofrequency (rf) energy performed outside the pulmonary veins.The transseptal puncture was performed with bsx versacross.No evidence of steam pop.The event occurred in the post ablation phase.The flow setting was per recommended settings for navistar rmt thermocool.The patient did not require cardiac surgery.The correct catheter settings were selected on the generator.No issues with flow rate change at the start of ablation.The visitag module parameter for stability used was time.No additional filter was used with visitag.The color option used prospectively was time.
 
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).

Brand Name
NAVISTAR RMT THERMOCOOL
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23764712
Report Number2029046-2025-04076
Device Sequence Number10631170
Product Code OAD
UDI-Device Identifier10846835008500
UDI-Public(01)10846835008500
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNR7TCSIY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR DECAN,11P, D, 2.4MMLE, 282MM.; BI DIR 7FR DEFL CS CATH, NON-; BSX VERSACROSS NEEDLE.; CARTO 3 SYSTEM.; SMARTABLATE GENERATOR.; SOUNDSTAR ECO SMS 8F CATHETER.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale